MathSciNet Relay Station
MathSciNet bibliographic data
MR551306 (80j:10010) 10A25 (10-04)
Templer, Mark On the primality of $k!+1$ and $2\ast 3$ $\ast 5\ast \cdots \ast \,p+1$. Math. Comp. 34 (1980), no. 149, 303–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement